Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Had unprotected sex. Forgot Tri sprintec pill. ECP required to prevent pregnancy?

I had unprotected sex three days ago (Saturday morning), I forgot to take my Tri Sprintec pill on my regularly scheduled time, 9pm. I woke up @ 3 am Sunday and took Saturday s dose and then at 9pm for Sunday dose. Should I take an ECP now just to be on the safe side to prevent getting pregnant? I already took my Monday s dose four hours ago, which is the last of the active pills. I will start placebo pills tomorrow.
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello ma'am.

A slight delay should not be a problem, and as you reinitiated your next dose at the right time, I do not think there should be a problem.

Moreover, it has been over 72 hours (approximately) since you had the unprotected intercourse, there is no point in taking an ECP now as it would not be as effective. You will have to wait and watch, and hope for the best.

Hope this helps.

Best wishes.
Answered: Tue, 22 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor